Journal Article

Ambiguity and Rational Expectations Equilibria

Scott Condie and Jayant V. Ganguli

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 78, issue 3, pages 821-845
Published in print July 2011 | ISSN: 0034-6527
Published online February 2011 | e-ISSN: 1467-937X | DOI: https://dx.doi.org/10.1093/restud/rdq032

More Like This

Show all results sharing these subjects:

  • Information, Knowledge, and Uncertainy
  • Financial Markets
  • Economics
  • General Equilibrium and Disequilibrium

GO

Show Summary Details

Preview

This paper demonstrates the existence and robustness of partially revealing rational expectations equilibria in general exchange economies when some traders have non-smooth ambiguity-averse preferences. This finding illustrates that models with non-smooth ambiguity aversion provide a relatively tractable framework through which partial information revelation may be studied in a general equilibrium setting without relying on particular distributional or von Neumann–Morgenstern utility assumptions or the presence of “noise.”

Keywords: Ambiguity; Rational expectations equilibria; Partial revelation; D50; D53; D82; G14

Journal Article.  11327 words.  Illustrated.

Subjects: Information, Knowledge, and Uncertainy ; Financial Markets ; Economics ; General Equilibrium and Disequilibrium